# SDR AALA20020318

- Difficulty date: March 16, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1941101
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DFW - FLT 1645 - IMMEDIATELY AFTER TAKEOFF DFW EN ROUTE PDX, BLUISH GRAY SMOKE APPEARED IN COCKPIT AND CABIN WITH A BURNED RUBBER SMELL.  GALLEY POWER ANF RECIRCULATION FAN TURNED OFF.  APPROXIMATELY 5 MINUTES LATER SMOKE SEEMED TO THIN.  NO LOSS OF ENGINE OIL OR HYDRAULIC FLUID NOTED.  ALL ELECTRICAL INDICATIONS NORMAL.  RETURNED AND LANDED DFW WITHOUT INCIDENT.  INCIDENT UNDER INVESTIGATION.  REPLACED RIGHT PRIMARY AND SECONDARY HEAT EXCHANGER, ALSO RIGHT ACM.  ACCOMPLISHED PACK BURN AND ACCOMPLISHED OVERWEIGHT INSPECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
